# SDR SWAA2022022516475

- Difficulty date: February 11, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 43,954 hours, 25,917 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NRC # D356467 FOUND CRACK IN VAPOR BARRIER AT APPROX. RBL 38; 2' IN LENGTH (VERTICAL) MOD / REPAIRED VAPOR BARRIER AT RBL 38.2' AND RBL 20' IN REF B737-700 SRM 51-70-04-2R PARAGRAPH (4.L.M) MATERIAL USED EY 3804 AB PO # 1608199 ; HCS 2410.030 PO # 1608196
